Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on the separation of connected sets by finite sets


Author: C. E. Burgess
Journal: Proc. Amer. Math. Soc. 7 (1956), 1115-1116
MSC: Primary 54.0X
DOI: https://doi.org/10.1090/S0002-9939-1956-0082085-1
MathSciNet review: 0082085
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. R. Kline, Closed connected sets which are disconnected by the removal of a finite number of points, Proc. Nat. Acad. Sci. U.S.A. vol. 9 (1923) pp. 7-12.
  • [2] G. T. Whyburn, Local separating points of continua, Monatsh. Math. Phys. 36 (1929), no. 1, 305–314. MR 1549688, https://doi.org/10.1007/BF02307620
  • [3] -, Analytic topology, Amer. Math. Soc. Colloquium Publications, vol. 28, 1942.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.0X

Retrieve articles in all journals with MSC: 54.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0082085-1
Article copyright: © Copyright 1956 American Mathematical Society